# SDR IPXA2015081992501

- Difficulty date: August 13, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 50,119 hours, 16,178 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587628
- Condition: Cracked
- Location: Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, FOUND CRACK ON CARGO FLOOR PANEL, 242VFF AT BS 985-BS 1087, RBL 78-RBL 88.  FABRICATED THE REPLACEMENT FLOOR PANEL IAW EO NR B767-5320-9693-H.
